# SDR AUS20020003

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT INCORRECTLY INSTALLED. ONLY TWO OF THREE LATCHING PINS ENGAGED. EMERGENCY RELEASE CABLE LOOPED AND THE TWO LATCHING PINS WERE FITTED BACKWARDS. IT WOULD HAVE BEEN IMPOSSIBLE FOR THE EMERGENCY EXIT TO BE RELEASED.
